# SDR AU980737

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5752 · Aileron Tabs
- Part: Bracket
- Part number: HC576C0145000
- Condition: Corroded
- Location: Aileron
- Component: HC576C014500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AILERON TRIM TAB INBOARD AND OUTBOARD DRIVE BRACKETS P/N HC576C0145-000 AND P/N HC576C0145-001 CORRODED.  PART TOTAL CYCLES:  11,817.
